MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED
Catalog Number 1105000026
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the siderail joint broke and gave away.It was further reported that a patient fell out of the stretcher onto their head.Attempts are being made to gather potential injury and treatment details from the user facility.
 
Additional Manufacturer Narrative
The device was not evaluated and the serial number could not be obtained.
 
Event or Problem Description
It was reported that the siderail joint broke and gave away.It was further reported that a patient fell out of the stretcher onto their head.It was further reported that the patient was not harmed.

Brand Name
PRIME 5TH WHEEL STRETCHER 26"
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18762904
Report Number0001831750-2024-00316
Device Sequence Number7739782
Product Code FPO
UDI-Device Identifier07613327278149
UDI-Public07613327278149
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1105000026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale